# SDR C2XA04RI015

- Difficulty date: November 13, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 5,384 hours, 2,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19502
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX, DURING PRE FLIGHT CHECK, MAINTENANCE FOUND EXTERNAL LT FWD EMERGENCY LIGHT INOP.  MAINTENANCE MELED AIRCRAFT.  AIRCRAFT WAS RELEASED IAW MEL PROCEDURE 33-50-00/1 CAT "C" CONTROL NR 051445.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  IAH-MX, HOUSTON MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK PERFORMED SUCCESSFULLY.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
